# SDR AALA202301258906

- Difficulty date: January 14, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 16,914 hours, 7,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787 Rbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO RIGHT STATION 767 TO 787 CORROSION ON THE FORWARD SHIELD. AND RIGHT BUTT LINE 22. REMOVED AND REPLACED AFT CARGO FORWARD SHIELD PER AARD.
